# SDR 2005UALA01360

- Difficulty date: November 28, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N27UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 25,651 hours, 3,251 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT DOOR 5 RT SILL, ROW 17 CEILING, CKPT CEILING, RT FWD GALLEY CEILING AND SEATS 3J, 2J & 3A. REPLACED LAMP.
